MathSciNet Relay Station
MathSciNet bibliographic data
MR1793677 (2001i:53155) 53D45 (14N35 57R17)
Li, Jun; Tian, Gang Comparison of algebraic and symplectic Gromov-Witten invariants. Asian J. Math. 3 (1999), no. 3, 689–728.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement